JournalsowrVol. 10, No. 3pp. 2553–2629

Noncommutative Geometry

  • Alain Connes

    Institut des Hautes Études Scientifiques, Bures-Sur-Yvette, France
  • Joachim Cuntz

    Universität Münster, Germany
  • Marc A. Rieffel

    University of California, Berkeley, USA
  • Guoliang Yu

    Texas A&M University, College Station, United States
Noncommutative Geometry cover
Download PDF

A subscription is required to access this article.

Abstract

Noncommutative Geometry applies ideas from geometry to mathematical structures determined by noncommuting variables. This meeting emphasized the connections of Noncommutative Geometry to number theory and ergodic theory.

Cite this article

Alain Connes, Joachim Cuntz, Marc A. Rieffel, Guoliang Yu, Noncommutative Geometry. Oberwolfach Rep. 10 (2013), no. 3, pp. 2553–2629

DOI 10.4171/OWR/2013/45